# SDR CALA2024090500561

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 12,266 hours, 4,037 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 8221604102
- Part serial: 4K53FM
- Condition: Faulted
- Location: E/E Bay
- Part time: 12,265 hours, 4,037 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PER INBOUND CAPTAIN, AT ALTITUDE IN CRUISE,  EXPERIENCED UN COMMANDED ROLL RIGHT. MAX ROLL AUTHORITY LIMIT STOP WAS REACHED.  AIRCRAFT WAS AT FL 340, 255KTS ON ARRIVAL. THEY WERE APPROACHING A WAYPOINT THAT REQUIRED A SLIGHT RT TURN. AUTOPILOT STARTED THE RIGHT TURN AND CONTINUED UNTIL AIRCRAFT REACHED 33 DEGREES OF BANK. THE AUTOPILOT THEN COMMANDED YOKE TO LEFT TO CORRECT BUT THE PLANE CONTINUED TURNING RIGHT. AT THIS POINT "ROLL AUTHORITY" WAS ANNUCIATED. PILOTS THEM DISCONNECTED AUTOPILOT AND MADE EXCESSIVE LEFT ON YOKE TO REGAIN WINGS LEVEL. PILOTS STATED THEY EXPERIENCED BUFFETING/SHUDDERING THROUGH THE AIRFRAME. THEY STATED IT SEEMED LIKE A SPOLIER WAS UP. THEY DONT THINK IT WAS WAKE TURBULENCE OR MOUNTAIN WAVE TURBULENCE. ACCESSED MY BOEING FLEET TO FIND MAINTENANCE MESSAGES. NONE FOUND. ACCOMPLISHED SEVERE OR UNUSUAL TURBULENCE, EXCESSIVE MANEUVER CONDITIONAL INSPECTION ON LOG PAGE 9133363 FOLLOWED FIM 22-11 TASK D79. PREFORMED ALL OPS CHECKS LISTED. ALL OPS CHECKS GOOD, FOUND NO DISCREPANCIES. ACCOMPLISHED DFCS BITE TESTS REF AMM 22-11-00-740-814 AND LAND VERIFY TEST PASSED. HOWEVER A RELATED FAULT WAS FOUND IN LEG 01. FAULT MSG 22-11715, "ROLL AUTHORITY" MATCHES THE DATE AND FLIGHT PARAMETERS. NEED TO ACCOMPLISH FIM TASK 22-11 TDUE TO UNCOMMANDED ROLE WE HAVE C/W FIM TASK 22-11-C37, AND 22-11-D79. REF LOG PAGE 9133363 FOR SEVER TURBULANCE INSPECTION C/W. A/C HAS BEEN RETURNED TO SERVICE AND READY FOR T-HOP.
